Vol. 1, No. 2, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the Lp theory of Hankel transforms

George Milton Wing

Vol. 1 (1951), No. 2, 313–319
Mathematical Subject Classification
Primary: 42.4X
Milestones
Received: 10 January 1951
Published: 1 June 1951
Authors
George Milton Wing